ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, S, ø 32/-3.5, TAPER 12/14; PROSTHESIS, HIP
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Bursitis (4832)
| Date of Event |
09/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4): d10: item # 00625006535, bone screw self-tapping 6.5 mm dia.35 mm length, lot # 65120780.Item # 00625006535, bone screw self-tapping 6.5 mm dia.35 mm length, lot # j6977148.Item # 30103205, 32mm i.D.Size e neutral liner, lot # 64440526.Item # 00786401420, femoral stem press-fit collarless 12/14 neck taper standard body.Extended neck offset size 14 149 mm stem length cementless, lot # 64975623.Item # 110010264, g7 osseoti multihole 52mm e, lot # 65028831.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that after 1 year and 9 months of the initial right total hip arthroplasty the patient had a cortisone injection to the right hip for bursitis and reported as resolved.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Corrected: a4.Bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.